# SDR ACE011205

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 42,976 hours, 37,730 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Annunciator
- Condition: Activated
- Location: Fuel Feed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT HAND ENGINE FUEL FEED ANNUNCIATOR ON INTERMITTENTLY AFTER TAKEOFF.  RETURNED FOR UNEVENTFUL LANDING.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  SYSTEM DEFERRED FOR ADDITIONAL REPORTS.
